Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 33, NWS Miami, FL

July 25, 2019Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 25, 2019, 3:46 PM EDT for Palm Beach County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2019, 3:46 PM EDT (19:46 UTC)
Expired
Jul 25, 2019, 4:15 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 138 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 3:49 PM EDTTORNADOHaverhill, FLAN NWS STORM SURVEY TEAM FOUND TREE DAMAGE CONSISTENT WITH A WEAK EF-0 TORNADO IN THE HAVERHILL AREA INCLUDING AT HAVERHILL PARK AND ALONG CLUB ROAD. TIME ESTIMATED FROM RADAR.
Jul 25, 3:55 PM EDTTSTM WND DMGHaverhill, FLFRUIT TREE DOWNED NEAR THE INTERSECTION OF N HAVERHILL RD AND CLUB RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

434 
WUUS52 KMFL 251946
SVRMFL
FLC099-252015-
/O.NEW.KMFL.SV.W.0033.190725T1946Z-190725T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
346 PM EDT Thu Jul 25 2019

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  East central Palm Beach County in southeastern Florida...

* Until 415 PM EDT.

* At 346 PM EDT, severe thunderstorms were located along a line
  extending from Lake Park to Palm Beach International Airport,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  West Palm Beach, Palm Beach Gardens, Lake Worth, Riviera Beach and
  Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2695 7983 2652 7992 2663 8016 2688 8011
TIME...MOT...LOC 1946Z 267DEG 7KT 2681 8006 2669 8008 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HVN
2 follow-up statements
562 
WWUS52 KMFL 252000
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
400 PM EDT Thu Jul 25 2019

FLC099-252015-
/O.CON.KMFL.SV.W.0033.000000T0000Z-190725T2015Z/
Palm Beach FL-
400 PM EDT Thu Jul 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...

At 358 PM EDT, severe thunderstorms were located along a line
extending from Riviera Beach to Downtown West Palm Beach, moving 
east at 10 mph. A Tornado Warning remains in effect until 415PM for 
a small portion of Palm Beach County near Haverhill.  

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
West Palm Beach, Palm Beach Gardens, Lake Worth, Riviera Beach and
Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2664 8003 2666 8015 2688 8011 2690 8003
TIME...MOT...LOC 1958Z 267DEG 7KT 2681 8003 2669 8005 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HVN
804 
WWUS52 KMFL 252008 RRA
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
408 PM EDT Thu Jul 25 2019

FLC099-252018-
/O.EXP.KMFL.SV.W.0033.000000T0000Z-190725T2015Z/
Palm Beach FL-
408 PM EDT Thu Jul 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 415 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 2664 8003 2666 8015 2688 8011 2690 8003
TIME...MOT...LOC 2008Z 267DEG 7KT 2681 8001 2669 8003 

$$

HVN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:41 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 25, 2:41 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Miami FL
241 PM EDT Thu Jul 25 2019

.DISCUSSION...

Late afternoon into evening...

A frontal zone now analyzed across north central Florida will make
little equatorward progress owing to Atlantic ridging firmly
entrenched to the south and east. With troughing across the
Southeast CONUS south to southwest steering flow will continue this
evening, focusing convective coverage towards the Atlantic metro
areas. With numerous outflow boundaries and a somewhat pinned
Atlantic sea-breeze there will be plentiful forcing for
additional convection, some of which could be strong. The addition
of a seasonally robust belt of 500 mb flow combined with
increased differential cyclonic vorticity advection around the
Lake region should help prime things as well. Given cooling aloft
and robust surface heating lapse rates will steepen through the
late afternoon and evening with mid-level values likely exceeding
6 degrees Celsius per kilometer. Given plentiful and deep moisture
precipitation loading within any taller cores will lead to strong
and perhaps locally damaging downburst winds. This is the primary
severe weather hazard into this evening, and the SPC marginal
risk area appears well placed. Data from a special 18z sounding
should help provide additional details about the convective
environment shortly.

Showers and thunderstorms should come to an end over land areas
within the 00-03z time range per a consensus of the latest mesoscale
model guidance, however convection may linger overnight across the
Gulf and Atlantic waters.

Lows overnight will be seasonal and range from the mid to upper 70s
inland to around 80 along the coasts.

Friday through Sunday...

The frontal zone to our north will gradually dissipate as high
pressure builds into our area from the east. The resultant steering
flow will gradually transition from S-SE on Friday before becoming
more SEly through the remainder of the weekend. The best shower
and thunderstorm coverage on Friday should range from the east
coast metro areas into the interior, with better coverage shifting
more towards the interior and west coast later into the weekend.
Temperatures appear to be seasonal.

Early next week...

Atlantic high pressure should remain the dominant feature with
easterly winds leading to a typical summer pattern of sea breeze
driven convection, with the greater afternoon coverage over the
interior and gulf coast.

&&

.MARINE...

The primary marine hazard through this evening is strong
thunderstorms. These storms will produce frequent lightning, gusty
winds, and locally higher waves. Mariners should exercise caution
and have a way to receive marine warnings today. Looking ahead, S-SW
winds this evening will become more E-SE over the weekend with
generally benign boating conditions. Scattered showers and storms
remain possible through the weekend.

&&

.AVIATION...

Convection has already initiated across South Florida and should
continue through the afternoon and early evening hours. The east
coast sea breeze is having difficulty developing, which may lead
to cells becoming slow moving to stalled along the Atlantic metro
areas. Some of the TS may become strong to near severe. Some
isolated downbursts may exceed 45kts this afternoon, and possibly
reach to near 55kts. Convection should begin to move offshore in
the late evening hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  77  87  77  90 /  50  40  30  40
Fort Lauderdale  79  87  79  89 /  50  40  30  40
Miami            78  88  78  91 /  50  40  30  30
Naples           77  87  76  90 /  30  40  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

DISCUSSION...34/SPM
MARINE...34/SPM
AVIATION...13
Hazardous weather outlook, Jul 25, 3:48 AM EDT, 11 hours 58 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
348 AM EDT Thu Jul 25 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
252000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
348 AM EDT Thu Jul 25 2019

...Scattered to numerous thunderstorms this afternoon and evening...
...Strong storms and flooding possible east coast metro areas today...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Thunderstorm coverage is expected to become scattered
to numerous this afternoon, with this activity persisting into the
evening. Storm potential will continue into the overnight hours over
the South Florida waters. The greatest coverage of thunderstorms is
expected to be across the east coast metro areas and vicinity,
including the adjacent coastal Atlantic waters. Thunderstorms will
be capable of producing strong winds, heavy rain, and frequent
lightning.

Waterspouts: The potential for isolated waterspouts will exist over
the South Florida waters for today and tonight.

Wind: The strongest thunderstorms could produce wind gusts of 45 to
55 mph. An isolated severe thunderstorm capable of producing damaging
winds could occur, especially over the east coast metro areas and
vicinity.

Flooding: Localized flooding will be possible, especially where
multiple storms move over the same locations. This potential is
highest across the east coast metro areas.

Temperatures: Heat indices are forecast to reach around 100 to 106
degrees this afternoon, with the highest of these readings expected
over interior sections of South Florida.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Scattered thunderstorms are expected each day through the period
across the outlook area. Frequent lightning, locally heavy rain, and
gusty winds will be the main hazards with these storms. This activity
will have a general tendency of focusing over interior and western
sections of South Florida through the period.

Additionally, heat indices could reach around 100 to 107 degrees
each afternoon through the period, with the highest of these readings
expected over interior South Florida.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, waterspouts, and
flooding to the National Weather Service Forecast Office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Cohen/Baxter

In the hours before

Special weather statement, Jul 25, 2:37 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
237 PM EDT Thu Jul 25 2019

FLZ067-068-071>074-168-172>174-251915-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-Coastal Miami Dade County FL-
237 PM EDT Thu Jul 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 315 PM EDT...

* At 237 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Boca
  Pointe to Homestead. Movement was east at 5 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Homestead,
  Tamarac, Margate, Coral Gables, Key Biscayne and South Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2636 7991 2593 8004 2532 8025 2534 8026
      2534 8025 2535 8027 2534 8027 2534 8028
      2529 8032 2546 8061 2644 8023
TIME...MOT...LOC 1837Z 275DEG 5KT 2631 8015 2549 8048

HVN
Special weather statement, Jul 25, 2:42 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Miami FL
242 PM EDT Thu Jul 25 2019

FLZ066-070-251930-
Hendry FL-Inland Collier County FL-
242 PM EDT Thu Jul 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER AND SOUTH CENTRAL
HENDRY COUNTIES UNTIL 330 PM EDT...

* At 242 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Ave Maria, moving east at 20
  mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Ave Maria, Hendry Correctional, Big Cypress National Preserve,
  Miles City and Sunniland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2616 8148 2634 8147 2636 8106 2609 8108
TIME...MOT...LOC 1842Z 273DEG 16KT 2625 8140

RAG
Local storm report, Jul 25, 3:02 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT THU JUL 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 WSW HIALEAH           25.85N  80.31W
07/25/2019  E0.88 INCH       MIAMI-DADE         FL   PUBLIC

            REPORT OF NICKEL SIZED HAIL NEAR W 16TH AVE AND W 32ND
            ST IN HIALEAH.

0220 PM     HAIL             CAROL CITY              25.94N  80.26W
07/25/2019  E0.75 INCH       MIAMI-DADE         FL   SOCIAL MEDIA

            DIME SIZED HAIL REPORTED IN MIAMI GARDENS.

&&

EVENT NUMBER MFL1900129
EVENT NUMBER MFL1900130

BHATTI
Special weather statement, Jul 25, 3:16 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
316 PM EDT Thu Jul 25 2019

FLZ073-074-173-174-252000-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
316 PM EDT Thu Jul 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
400 PM EDT...

* At 316 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Intersection Krome And Kendall Drive to Homestead. Movement was
  east at 15 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  South Miami, Homestead Miami Speedway, Black Point, Homestead
  General Airport, The Redland, Virginia Key, Kendall, North Miami,
  Doral, North Miami Beach, Hialeah Gardens, Pinecrest, Opa-Locka and
  Miami Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2543 8018 2541 8055 2568 8073 2575 8069
      2584 8055 2593 8013
TIME...MOT...LOC 1916Z 250DEG 11KT 2570 8046 2549 8046

HVN
Local storm report, Jul 25, 3:18 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EDT THU JUL 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     MARINE TSTM WIND 3 SE NORTH MIAMI BEACH  25.90N  80.12W
07/25/2019  M39 MPH          MIAMI-DADE         FL   MESONET

            WEATHERBUG STATION: MIAMI DADE FIRE RESCUE - STATION 21
            MEASURED A 39MPH/34KT WIND GUST.

&&

EVENT NUMBER MFL1900131

BHATTI
Special weather statement, Jul 25, 3:43 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
343 PM EDT Thu Jul 25 2019

FLZ068-168-252030-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
343 PM EDT Thu Jul 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 430 PM EDT...

* At 343 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from North
  Palm Beach to Palm Springs. Movement was southeast at 5 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
  Beach, Palm Beach, Tequesta, Juno Beach, Greenacres, Palm Springs,
  North Palm Beach, Lantana, Lake Park, Haverhill, Cloud Lake, Palm
  Beach International Airport, Port Of Palm Beach, Gun Club Estates,
  Schall Circle and Royal Palm Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2696 7990 2655 7994 2664 8016 2697 8011
TIME...MOT...LOC 1943Z 322DEG 5KT 2682 8007 2665 8009

HVN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 1:56 AM EDTSpecial Marine WarningMFL49 min
Jul 25, 12:21 PM EDTSpecial Marine WarningMFL54 min
Jul 25, 1:47 PM EDTSpecial Weather StatementMFLBroward43 min
Jul 25, 2:04 PM EDTSpecial Weather StatementMFLBroward41 min
Jul 25, 2:15 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade45 min
Jul 25, 2:18 PM EDTSpecial Marine WarningMFL117 min
Jul 25, 2:37 PM EDTSpecial Weather StatementMFLMiami-Dade38 min
Jul 25, 2:39 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 25, 2:42 PM EDTSpecial Weather StatementMFLCollier48 min
Jul 25, 3:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Jul 25, 3:43 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jul 25, 3:44 PM EDTSpecial Marine WarningMFL61 min
Jul 25, 3:47 PM EDTTornado WarningMFLPalm Beach28 min
Jul 25, 4:00 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Jul 25, 4:04 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jul 25, 4:28 PM EDTSpecial Weather StatementMFLMonroe47 min
Jul 25, 4:40 PM EDTSpecial Marine WarningMFL34 min
Jul 25, 4:47 PM EDTSpecial Marine WarningMFL28 min
Jul 25, 5:13 PM EDTSpecial Marine WarningMFL32 min
Jul 25, 5:44 PM EDTSpecial Marine WarningMFL31 min
Jul 25, 6:13 PM EDTSpecial Marine WarningMFL47 min
Jul 25, 6:57 PM EDTSpecial Weather StatementMFLGlades48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.